Geri-Care Adult Liquid Extra Srength Pain Relief Acetaminophen

4.8
40,000+ Reviews
In Stock
Free shipping on orders $75+

Order as few as 1 pc.

In Stock

About this item:

  • Pain Relief
  • Extra Strength
  • Cherry Flavor
  • 500 mg/15 mL Strength
  • Compare to Tylenol

Check out also:

$9.49 with Subscribe & Save

List Price: $9.99
Savings: $0.50 (5% Off)

  • No long-term commitments - cancel anytime.
  • Control your schedule - adjust or skip deliveries anytime.

Price: $9.99 One-Time Purchase


Check out also:

Geri-Care Adult Liquid Extra Srength Pain Relief Acetaminophen - Pain Relief - Pain Relief

  • Acetaminophen syrup from Geri-Care relieves and reduces mild aches and pains from headaches, premenstrual and menstrual cramps, toothaches, muscle aches and arthritis
  • There are 166.66 milligrams of acetaminophen per 5 mL dose
  • Compare to active ingredient in Tylenol® Family Suspension – a registered trademark of Kenvue
  • Bottle has 8 ounces of cherry flavor liquid acetaminophen
Pain Relief Geri-Care® 500 mg / 15 mL Strength Acetaminophen Liquid 8 oz.

Geri-Care® Acetaminophen Pain Relief, 8 fl. oz.


We will get back to you as soon as possible.


You may also like: